Maine, 2020Drought in Maine, November 1 to 30, 2020
November 1 to 30, 2020 · NWS GYX · 7 events in 7 counties and zones
Dry conditions developed rapidly across western Maine starting in the middle of May. The period May 16 to June 25 was exceedingly dry.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $140,000
- Crop damage
- $700,000
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Dry conditions developed rapidly across western Maine starting in the middle of May. The period May 16 to June 25 was exceedingly dry. There was some relief in late June and July, especially in the Western Maine Mountains and parts of the Mid-Coast. Southern Maine. By the middle of August dry conditions set in again with September being exceedingly dry with some locations reporting their driest September on record. The National Centers for Environmental Information reported that September was the driest on record for Maine. D2 severe drought was confined to parts of York and Somerset County at the beginning of the September. The D2 drought rapidly expanded into Oxford, Cumberland, Androscoggin and Franklin Counties by the middle of September. By the end of September D2 drought expanded across all of Western Maine, with a D3 extreme drought area developing across York and parts of Cumberland Counties. The drought peaked during the beginning of October before things changed on October 13th with a significant rain storm bringing welcome relieve to the drought as a widespread 2 to 3 of rainfall occurred. More significant rain occurred on the 16-17th with 1 to 2 of rainfall across the region. By the 3rd week of October the drought classification began to improve with Severe Drought being reduced to Moderate Drought across the Western Mountains and Foothills. D2 drought classification remained along the coastal counties and parts of Androscoggin and Kennebec Counties. Southern York County remained in D3 drought through the end of October with significant rainfall departures remaining. Dry conditions returned for the first half of November with well below average precipitation for the region. A wet pattern returned once again for the last week of November with three soaking rainfall events that brought 3 to 5 of rainfall to the region. Portland received a monthly rainfall total of 5.68, which was above average for the month. D2 moderate drought was confined to the coast during the month of November with no significant changes in the drought classification coverage with 11% of the state being impacted. D3 extreme drought remained confined to southern York County throughout the month of November with only 2% of the state being impacted.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Oct 31, 9:51 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Oct 31, 9:51 PM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1051 PM EDT Sat Oct 31 2020
.SYNOPSIS...
High pressure slides offshore tonight with clouds increasing late.
An approaching frontal system will bring unsettled weather Sunday
through the beginning of the new work week, along with colder
weather and gusty winds in its wake. A warming trend follows for
Wednesday into late next week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
1050 PM...Just a few tweaks to T/Td/Sky over the next few hours
based on current obs. Small chunk of stratocu moving into SW NH,
but also dissipating as it does so. More substantial cloud deck
over ern MA will move in after midnight.
710 PM...Some small forecast adjustments overnight into early
Sunday. Best rad cooling will be this evening with lows probably
being reached later this evening, then staying fairly steady
until the pre-dawn when the S-SW flow starts to pick up a bit,
and clouds begin to roll in from S-N. Still looking at the
possibility for some DZ toward daybreak near and just inland
from the coast. Places right on the coast should be abv freezing
by then, but those areas inland may not make it, and there is a
small chc for spotty FZDZ in those inland areas from the coast.
Previously...High pressure with clear skies and light winds
will be in place this evening. This should allow for strong
radiational cooling through a good portion of the night. Well
after midnight, low level return flow around departing high
pressure gets going which will allow clouds stream in from the
south. This should allow temps to rise toward morning. There
could be some drizzle or some marginal freezing drizzle develop
toward morning but at this this time if looks as though
temperatures will be high enough to preclude widespread issues.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Light rain is expected to stream northward on the coastal plain
on Sunday, with western zones probably remaining dry or mostly
dry a good portion of the day until later in the afternoon when
rain overspreads the entire area. Temperatures will remain
chilly with highs mainly in the 40s to around 50.
A vigorous short wave trough is expected to approach Sunday
night with coastal low pressure developing in the gulf of
Maine. We expect a rainy evening with rain changing to snow in
the mountains and eventually the foothills overnight with some
light accumulations expected.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
A cold windy start to the work week followed by unseasonably
mild weather...
The deterministic and ensemble model solutions are in good agreement
on the long wave pattern for the upcoming work week and the start
of next weekend. The period begins with a deep trough across the
eastern third of the CONUS and below normal temperatures...followed
by rising heights...a nearly zonal flow...and much above normal
temperatures for the second half of the forecast period. In the
dailies...deepening low pressure over eastern Maine Monday morning
will gradually exit into the maritimes. A wintry mix of precipitation...and
with accumulating snow across the higher terrain and mountains will
wind down as the low exits the area. In its wake...strong northwest
winds will usher a fresh shot of arctic air into the area...with
gusts between 30 and 40 mph Monday afternoon and evening before
diminishing. A trailing impulse and associated surface low will
drive a reinforcing shot of cold air into the region for Tuesday.
Along and north of the track...a period of light snow or snow
showers may produce some accumulating snow early Tuesday. A weak
ridge and quieter weather follows for late Tuesday and Tuesday
night. A warm front will cross the region on Wednesday with clouds
and perhaps a stray sprinkle or flurry across mountain sections.
Rising heights and a southerly flow around offshore high pressure will
bring unseasonably mild weather to the area for Thursday and
Friday. By Saturday...an impulse passing to our north will help
drive a cold front southward across the area. After one last mild
day...colder weather should return for the second half of next
weekend.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
Short Term /Through Sunday Night/...VFR conditions are expected
this evening, then cigs of 3000 to 5000 ft stream in from the
south tonight. MVFR conditions are expected on the coastal plain
and southern NH during the day on Sunday, with local IFR
conditions Sunday night.
Long Term...
Mon...Areas of MVFR in -RA/-SN with areas of IFR in mtn -SN.
NW surface wind gusting btw 30 and 40 kt Mon PM.
Tue...Areas of MVFR in mtn -SN.
NW sfc wind gusting to 25 kt.
&&
.MARINE...
Short Term /Through Sunday Night/...
SCA conditions are expected on the bulk of our waters through
Sunday night before giving way to gales on Monday.
Long Term...
Mon PM - Tue...Gales likely.
Wed...SCA's psb outside the bays.
Thu...SCA's psb...with gales psb outside the bays.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Watch from Monday morning through late Monday night for
ANZ150>154.
Small Craft Advisory until 7 AM EST Monday for ANZ150>152-154.
&&
SYNOPSIS...
NEAR TERM...Cempa/Ekster
SHORT TERM...Ekster
LONG TERM...Schwibs
AVIATION...
MARINE...Hazardous weather outlook, Oct 31, 1:53 PM EST, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
253 PM EDT Sat Oct 31 2020
MEZ007>009-NHZ001-002-011900-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
253 PM EDT Sat Oct 31 2020
This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.
.DAY ONE...This afternoon and tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
A developing area of low pressure and frontal system will cross
through northern New England on Monday. We may see advisory level
snowfall across the mountains. Behind the system, northwesterly
winds may gust between 35 and 45 mph across the area.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MEZ012>014-018>028-033-NHZ003>015-011900-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
253 PM EDT Sat Oct 31 2020
This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.
.DAY ONE...This afternoon and tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
A developing area of low pressure and frontal system will cross
through northern New England on Monday. Behind the system,
northwesterly winds may gust between 35 and 45 mph across the area.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ150>154-011900-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
253 PM EDT Sat Oct 31 2020
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This afternoon and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ES
Drought, Coastal York
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Coastal York forecast zone
- Property damage
- $20,000
- Crop damage
- $100,000
- Reported by
- State Official
- Coordinates
- 43.429, -70.670 (the zone’s center; the record gives no point)
Drought mostly maintained through the month of November with no significant changes in the drought status across coastal Maine. Below normal rainfall returned for the first half of the month with only light periodic rainfall events. The bulk of the monthly rainfall occurred during the second half of the month with three significant rainfall events on the 16th, 24th and 30th of November. Monthly rainfall totals were mostly above average for the drought region with 5 to 6 being reported. Portland reported 5.68 which was .71 above normal. Overall the yearly rainfall deficit decreased in November to -6.87 in Portland, but the deficit remained much greater at Sanford with a deficit of -13.5. Although the Sandford monthly total didn't include the heavy rain that occurred on November 30th. Southern York County remained in D3 drought through the end of the month with significant rainfall departures remaining. Coastal Cumberland County and the Mid-Coast region remained in D2 Severe drought status for the entire month. Hydrologic conditions that rebounded to normal flow conditions by the end of October trended back below normal by the middle of November. With the return to a wet period by the end of the month, river flows were back to normal across the coastal basins. Reservoir levels on the Androscoggin and Kennebec Rivers remained near normal due to decreased flow and proper water management on these systems. Numerous reports of natural lake levels remained below normal for the month, but overall there was continued improvement in conditions. The USGS river monitored wells were mostly back to normal levels by the end of the month, except for York County. Significant recharge continued the upward trend in water levels and soil moisture. The USDA Farm Service Agency reported every county in Maine had received a drought declaration. Crops across Maine were hurt by the dry weather due to the flash drought that was occurred over the growing season. Corn, potatoes, blueberries, barley and forage crops were the most affected. Farmers were concerned about having enough forage for their livestock to get through the winter months. State level agriculture assistance programs, not counting insurance claims, have paid out over $500,000.
Drought, Interior York
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Interior York forecast zone
- Property damage
- $20,000
- Crop damage
- $100,000
- Reported by
- State Official
- Coordinates
- 43.429, -70.670 (the zone’s center; the record gives no point)
Drought mostly maintained through the month of November with no significant changes in the drought status across coastal Maine. Below normal rainfall returned for the first half of the month with only light periodic rainfall events. The bulk of the monthly rainfall occurred during the second half of the month with three significant rainfall events on the 16th, 24th and 30th of November. Monthly rainfall totals were mostly above average for the drought region with 5 to 6 being reported. Portland reported 5.68 which was .71 above normal. Overall the yearly rainfall deficit decreased in November to -6.87 in Portland, but the deficit remained much greater at Sanford with a deficit of -13.5. Although the Sandford monthly total didn't include the heavy rain that occurred on November 30th. Southern York County remained in D3 drought through the end of the month with significant rainfall departures remaining. Coastal Cumberland County and the Mid-Coast region remained in D2 Severe drought status for the entire month. Hydrologic conditions that rebounded to normal flow conditions by the end of October trended back below normal by the middle of November. With the return to a wet period by the end of the month, river flows were back to normal across the coastal basins. Reservoir levels on the Androscoggin and Kennebec Rivers remained near normal due to decreased flow and proper water management on these systems. Numerous reports of natural lake levels remained below normal for the month, but overall there was continued improvement in conditions. The USGS river monitored wells were mostly back to normal levels by the end of the month, except for York County. Significant recharge continued the upward trend in water levels and soil moisture. The USDA Farm Service Agency reported every county in Maine had received a drought declaration. Crops across Maine were hurt by the dry weather due to the flash drought that was occurred over the growing season. Corn, potatoes, blueberries, barley and forage crops were the most affected. Farmers were concerned about having enough forage for their livestock to get through the winter months. State level agriculture assistance programs, not counting insurance claims, have paid out over $500,000.
Drought, Coastal Cumberland
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Coastal Cumberland forecast zone
- Property damage
- $20,000
- Crop damage
- $100,000
- Reported by
- State Official
- Coordinates
- 43.806, -70.330 (the zone’s center; the record gives no point)
Drought mostly maintained through the month of November with no significant changes in the drought status across coastal Maine. Below normal rainfall returned for the first half of the month with only light periodic rainfall events. The bulk of the monthly rainfall occurred during the second half of the month with three significant rainfall events on the 16th, 24th and 30th of November. Monthly rainfall totals were mostly above average for the drought region with 5 to 6 being reported. Portland reported 5.68 which was .71 above normal. Overall the yearly rainfall deficit decreased in November to -6.87 in Portland, but the deficit remained much greater at Sanford with a deficit of -13.5. Although the Sandford monthly total didn't include the heavy rain that occurred on November 30th. Southern York County remained in D3 drought through the end of the month with significant rainfall departures remaining. Coastal Cumberland County and the Mid-Coast region remained in D2 Severe drought status for the entire month. Hydrologic conditions that rebounded to normal flow conditions by the end of October trended back below normal by the middle of November. With the return to a wet period by the end of the month, river flows were back to normal across the coastal basins. Reservoir levels on the Androscoggin and Kennebec Rivers remained near normal due to decreased flow and proper water management on these systems. Numerous reports of natural lake levels remained below normal for the month, but overall there was continued improvement in conditions. The USGS river monitored wells were mostly back to normal levels by the end of the month, except for York County. Significant recharge continued the upward trend in water levels and soil moisture. The USDA Farm Service Agency reported every county in Maine had received a drought declaration. Crops across Maine were hurt by the dry weather due to the flash drought that was occurred over the growing season. Corn, potatoes, blueberries, barley and forage crops were the most affected. Farmers were concerned about having enough forage for their livestock to get through the winter months. State level agriculture assistance programs, not counting insurance claims, have paid out over $500,000.
Drought, Lincoln
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Lincoln forecast zone
- Property damage
- $20,000
- Crop damage
- $100,000
- Reported by
- State Official
- Coordinates
- 43.998, -69.526 (the zone’s center; the record gives no point)
Drought mostly maintained through the month of November with no significant changes in the drought status across coastal Maine. Below normal rainfall returned for the first half of the month with only light periodic rainfall events. The bulk of the monthly rainfall occurred during the second half of the month with three significant rainfall events on the 16th, 24th and 30th of November. Monthly rainfall totals were mostly above average for the drought region with 5 to 6 being reported. Portland reported 5.68 which was .71 above normal. Overall the yearly rainfall deficit decreased in November to -6.87 in Portland, but the deficit remained much greater at Sanford with a deficit of -13.5. Although the Sandford monthly total didn't include the heavy rain that occurred on November 30th. Southern York County remained in D3 drought through the end of the month with significant rainfall departures remaining. Coastal Cumberland County and the Mid-Coast region remained in D2 Severe drought status for the entire month. Hydrologic conditions that rebounded to normal flow conditions by the end of October trended back below normal by the middle of November. With the return to a wet period by the end of the month, river flows were back to normal across the coastal basins. Reservoir levels on the Androscoggin and Kennebec Rivers remained near normal due to decreased flow and proper water management on these systems. Numerous reports of natural lake levels remained below normal for the month, but overall there was continued improvement in conditions. The USGS river monitored wells were mostly back to normal levels by the end of the month, except for York County. Significant recharge continued the upward trend in water levels and soil moisture. The USDA Farm Service Agency reported every county in Maine had received a drought declaration. Crops across Maine were hurt by the dry weather due to the flash drought that was occurred over the growing season. Corn, potatoes, blueberries, barley and forage crops were the most affected. Farmers were concerned about having enough forage for their livestock to get through the winter months. State level agriculture assistance programs, not counting insurance claims, have paid out over $500,000.
Drought, Sagadahoc
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Sagadahoc forecast zone
- Property damage
- $20,000
- Crop damage
- $100,000
- Reported by
- State Official
- Coordinates
- 43.912, -69.839 (the zone’s center; the record gives no point)
Drought mostly maintained through the month of November with no significant changes in the drought status across coastal Maine. Below normal rainfall returned for the first half of the month with only light periodic rainfall events. The bulk of the monthly rainfall occurred during the second half of the month with three significant rainfall events on the 16th, 24th and 30th of November. Monthly rainfall totals were mostly above average for the drought region with 5 to 6 being reported. Portland reported 5.68 which was .71 above normal. Overall the yearly rainfall deficit decreased in November to -6.87 in Portland, but the deficit remained much greater at Sanford with a deficit of -13.5. Although the Sandford monthly total didn't include the heavy rain that occurred on November 30th. Southern York County remained in D3 drought through the end of the month with significant rainfall departures remaining. Coastal Cumberland County and the Mid-Coast region remained in D2 Severe drought status for the entire month. Hydrologic conditions that rebounded to normal flow conditions by the end of October trended back below normal by the middle of November. With the return to a wet period by the end of the month, river flows were back to normal across the coastal basins. Reservoir levels on the Androscoggin and Kennebec Rivers remained near normal due to decreased flow and proper water management on these systems. Numerous reports of natural lake levels remained below normal for the month, but overall there was continued improvement in conditions. The USGS river monitored wells were mostly back to normal levels by the end of the month, except for York County. Significant recharge continued the upward trend in water levels and soil moisture. The USDA Farm Service Agency reported every county in Maine had received a drought declaration. Crops across Maine were hurt by the dry weather due to the flash drought that was occurred over the growing season. Corn, potatoes, blueberries, barley and forage crops were the most affected. Farmers were concerned about having enough forage for their livestock to get through the winter months. State level agriculture assistance programs, not counting insurance claims, have paid out over $500,000.
Drought, Coastal Waldo
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Coastal Waldo forecast zone
- Property damage
- $20,000
- Crop damage
- $100,000
- Reported by
- State Official
- Coordinates
- 44.485, -69.122 (the zone’s center; the record gives no point)
Drought mostly maintained through the month of November with no significant changes in the drought status across coastal Maine. Below normal rainfall returned for the first half of the month with only light periodic rainfall events. The bulk of the monthly rainfall occurred during the second half of the month with three significant rainfall events on the 16th, 24th and 30th of November. Monthly rainfall totals were mostly above average for the drought region with 5 to 6 being reported. Portland reported 5.68 which was .71 above normal. Overall the yearly rainfall deficit decreased in November to -6.87 in Portland, but the deficit remained much greater at Sanford with a deficit of -13.5. Although the Sandford monthly total didn't include the heavy rain that occurred on November 30th. Southern York County remained in D3 drought through the end of the month with significant rainfall departures remaining. Coastal Cumberland County and the Mid-Coast region remained in D2 Severe drought status for the entire month. Hydrologic conditions that rebounded to normal flow conditions by the end of October trended back below normal by the middle of November. With the return to a wet period by the end of the month, river flows were back to normal across the coastal basins. Reservoir levels on the Androscoggin and Kennebec Rivers remained near normal due to decreased flow and proper water management on these systems. Numerous reports of natural lake levels remained below normal for the month, but overall there was continued improvement in conditions. The USGS river monitored wells were mostly back to normal levels by the end of the month, except for York County. Significant recharge continued the upward trend in water levels and soil moisture. The USDA Farm Service Agency reported every county in Maine had received a drought declaration. Crops across Maine were hurt by the dry weather due to the flash drought that was occurred over the growing season. Corn, potatoes, blueberries, barley and forage crops were the most affected. Farmers were concerned about having enough forage for their livestock to get through the winter months. State level agriculture assistance programs, not counting insurance claims, have paid out over $500,000.
Drought, Knox
- When
- November 1, 12:00 AM EST to November 30, 11:59 PM EST
- Where
- Knox forecast zone
- Property damage
- $20,000
- Crop damage
- $100,000
- Reported by
- State Official
- Coordinates
- 44.076, -69.126 (the zone’s center; the record gives no point)
Drought mostly maintained through the month of November with no significant changes in the drought status across coastal Maine. Below normal rainfall returned for the first half of the month with only light periodic rainfall events. The bulk of the monthly rainfall occurred during the second half of the month with three significant rainfall events on the 16th, 24th and 30th of November. Monthly rainfall totals were mostly above average for the drought region with 5 to 6 being reported. Portland reported 5.68 which was .71 above normal. Overall the yearly rainfall deficit decreased in November to -6.87 in Portland, but the deficit remained much greater at Sanford with a deficit of -13.5. Although the Sandford monthly total didn't include the heavy rain that occurred on November 30th. Southern York County remained in D3 drought through the end of the month with significant rainfall departures remaining. Coastal Cumberland County and the Mid-Coast region remained in D2 Severe drought status for the entire month. Hydrologic conditions that rebounded to normal flow conditions by the end of October trended back below normal by the middle of November. With the return to a wet period by the end of the month, river flows were back to normal across the coastal basins. Reservoir levels on the Androscoggin and Kennebec Rivers remained near normal due to decreased flow and proper water management on these systems. Numerous reports of natural lake levels remained below normal for the month, but overall there was continued improvement in conditions. The USGS river monitored wells were mostly back to normal levels by the end of the month, except for York County. Significant recharge continued the upward trend in water levels and soil moisture. The USDA Farm Service Agency reported every county in Maine had received a drought declaration. Crops across Maine were hurt by the dry weather due to the flash drought that was occurred over the growing season. Corn, potatoes, blueberries, barley and forage crops were the most affected. Farmers were concerned about having enough forage for their livestock to get through the winter months. State level agriculture assistance programs, not counting insurance claims, have paid out over $500,000.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in New Hampshire, November 1 to 30, 2020$54 million · 6 events
- Drought in Iowa, November 1 to 30, 2020$655,000 · 11 events
- Drought in South Dakota, November 1 to 30, 2020$241,000 · 10 events
- Blizzard and Debris Flows in Alaska, November 1 to 2, 2020$235,000 · 55 kt wind · 8 events
- Drought in New Mexico, November 1 to 30, 202041 events
- Drought in Nebraska, November 1 to 30, 2020$38,000 · 2 events
- Drought in Texas, November 1 to 30, 202026 events
- Frost and Freeze in Kentucky, November 1 to 2, 202022 events
- Drought in Colorado, November 1 to 30, 202021 events
- Frost and Freeze in Illinois, November 1 to 2, 202019 events
- Drought in Nebraska, November 1 to 30, 202018 events
- Lakeshore Flood and High Wind in Michigan, November 1, 2020$19,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 930645, 930697, 930698, 930699, 930700, 930701, 930702.